# SDR RJEF20160708001

- Difficulty date: July 7, 2016
- Submitted: July 8, 2016
- Operation: Air carrier
- Aircraft: N499TA
- Make and model: Airbus A320-233
- Aircraft serial: 3510
- Aircraft time: 30,091 hours, 11,690 cycles
- Engine: Iae V2527EA5
- System (JASC): 3234 · Landing Gear Selector
- Part: Lever
- Part number: 215TS07Y00
- Part serial: 4433
- Condition: Faulty
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OF FLIGHT TP803, THE LANDING GEAR CONTROL LEVER DID NOT MOVE UP, DUE THAT REASON THE AIRCRAFT RETURNED TO DEPARTURE FOR MAINTENANCE.  AFTER AN UNEVENTFUL LANDING MAINTENANCE PERSONNEL PERFORMED FAULT ANALYSIS IN ACCORDANCE WITH TSM 32-31-00-810-885-A, REPLACED THE LEVER-L/G NORM CTL (6GA) IN ACCORDANCE WITH AMM 32-31-11 PB401, PERFORMED TESTS WITH NORMAL RESULTS.  WERE VERIFIED THE LOAD REPORT 15 VALUES, FOUND NO EXCEEDANCE IN THE LANDING PARAMETERS,  NO AIRCRAFT INSPECTION WAS REQUIRED.  AFTER THOSE MAINTENANCE ACTIONS THE AIRCRAFT WAS RETURNED TO SERVICE.
